Random perturbations of nonuniformly expanding maps
Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), pp. 25-62.
@incollection{AST_2003__286__25_0,
     author = {Ferreira Alves, Jos\'e and Ara\'ujo, V{\'\i}tor},
     title = {Random perturbations of nonuniformly expanding maps},
     booktitle = {Geometric methods in dynamics (I) : Volume in honor of Jacob Palis},
     editor = {de Melo, Wellington and Viana, Marcelo and Yoccoz, Jean-Christophe},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {286},
     year = {2003},
     zbl = {1043.37016},
     mrnumber = {2052296},
     language = {en},
     url = {http://www.numdam.org/item/AST_2003__286__25_0/}
}
TY  - CHAP
AU  - Ferreira Alves, José
AU  - Araújo, Vítor
TI  - Random perturbations of nonuniformly expanding maps
BT  - Geometric methods in dynamics (I) : Volume in honor of Jacob Palis
ED  - de Melo, Wellington
ED  - Viana, Marcelo
ED  - Yoccoz, Jean-Christophe
T3  - Astérisque
PY  - 2003
DA  - 2003///
IS  - 286
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2003__286__25_0/
UR  - https://zbmath.org/?q=an%3A1043.37016
UR  - https://www.ams.org/mathscinet-getitem?mr=2052296
LA  - en
ID  - AST_2003__286__25_0
ER  - 
%0 Book Section
%A Ferreira Alves, José
%A Araújo, Vítor
%T Random perturbations of nonuniformly expanding maps
%B Geometric methods in dynamics (I) : Volume in honor of Jacob Palis
%E de Melo, Wellington
%E Viana, Marcelo
%E Yoccoz, Jean-Christophe
%S Astérisque
%D 2003
%N 286
%I Société mathématique de France
%G en
%F AST_2003__286__25_0
Ferreira Alves, José; Araújo, Vítor. Random perturbations of nonuniformly expanding maps, in Geometric methods in dynamics (I) : Volume in honor of Jacob Palis, Astérisque, no. 286 (2003), pp. 25-62. http://www.numdam.org/item/AST_2003__286__25_0/

[A1] J. F. Alves, SRB measures for non-hyperbolic systems with multidimensional expansion, Ann. Scient. Éc. Norm. Sup., 4e série, 33 (2000), 1-32. | DOI | EuDML | Numdam | MR | Zbl

[ABV] J. F. Alves, C. Bonatti, M. Viana, SRB measures for partially hyperbolic systems with mostly expanding central direction, Invent. Math. 140 (2000), 351-398. | DOI | MR | Zbl

[AV] J. F. Alves, M. Viana, Statistical stability for robust classes of maps with nonuniform expansion, Erg. Th. & Dyn. Sys 22 (2002), 1-32. | DOI | MR | Zbl

[Ar] V. Araújo, Attractors and time averages for random maps, Ann. de l'Inst. H. Poincaré-Anal. non-Lin. 17 (2000), 307-369. | DOI | EuDML | Numdam | MR | Zbl

[BV] V. Baladi, M. Viana, Strong stochastic stability and rate of mixing for unimodal maps, Ann. Scient. Éc. Norm. Sup., 4e série, 29 (1996), 483-517. | DOI | EuDML | Numdam | MR | Zbl

[BC1] M. Benedicks and L. Carleson, On iterations of 1-ax 2 on (-1,1), Ann. Math. 122 (1985), 1-25. | MR | Zbl

[BC2] M. Benedicks and L. Carleson, The dynamics of the Hénon map, Ann. Math. 133 (1991), 73-169. | DOI | MR | Zbl

[BY1] M. Benedicks, L.-S. Young, Absolutely continuous invariant measures and random perturbations for certain one-dimensional maps, Erg. Th. & Dyn. Sys. 12 (1992), 13-37. | DOI | MR | Zbl

[BY2] M. Benedicks and L.-S. Young, SRB-measures for certain Hénon maps, Invent. Math. 112 (1993), 541-576. | DOI | EuDML | MR | Zbl

[BV] C. Bonatti and M. Viana, SRB measures for partially hyperbolic systems with mostly contracting central direction, Isr. J. Math. 115 (2000), 157-193. | DOI | MR | Zbl

[BR] R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math. 29 (1975), 181-202. | DOI | EuDML | MR | Zbl

[HPS] M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Lect. Notes in Math. 583, Springer Verlag, 1977. | MR | Zbl

[Ja] M. Jakobson, Absolutely continuous invariant measures for one-parameter families of one-dimensional maps, Comm. Math. Phys. 81 (1981), 39-88. | DOI | MR | Zbl

[KK] A. Katok and Y. Kifer, Random perturbations of transformations of an interval, J. Anal. Math. 47 (1986), 193-237. | DOI | MR | Zbl

[Ki1] Y. Kifer, Ergodic theory of random transformations, Birkhäuser, Boston Basel, 1986. | DOI | MR | Zbl

[Ki2] Y. Kifer, Random perturbations of dynamical systems, Birkhäuser, Boston Basel, 1988. | DOI | MR | Zbl

[Ma] R. Mañé, Ergodic theory and differentiable dynamics, Springer-Verlag, 1987. | MR | Zbl

[Pl] V. Pliss, On a conjecture due to Smale, Diff. Uravnenija, 8 (1972), 262-268. | MR | Zbl

[Ru] D. Ruelle, A measure associated with Axiom A attractors, Amer. Jour. Math. 98 (1976), 619-654. | DOI | MR | Zbl

[Si] Ya. Sinai, Gibbs measures in ergodic theory, Russ. Math. Surv. 27, n. 4, (1972), 21-69. | DOI | MR | Zbl

[Vi1] M. Viana, Multidimensional non-hyperbolic attractors, Publ. Math. IHES 85 (1997), 63-96. | DOI | EuDML | MR | Zbl

[Vi2] M. Viana, Stochastic dynamics of deterministic systems, Lect. Notes XXI Braz. Math Colloq., IMPA, 1997.

[Yo] L.-S. Young, Stochastic stability of hyperbolic attractors, Erg. Th. & Dyn. Sys. 6 (1986), 311-319. | MR | Zbl